Journal article icon

Journal article

A MODEL FOR POLYSOMATISM

Publication status:
Published

Actions


Access Document


Authors


Journal:
MINERALOGICAL MAGAZINE
Volume:
50
Issue:
355
Pages:
149-156
Publication date:
1986-03-01
DOI:
ISSN:
0026-461X
Source identifiers:
383270
Pubs id:
pubs:383270
UUID:
uuid:eaf702b9-c56c-4016-8bad-7a8566641a59
Local pid:
pubs:383270
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP